Doctors Lounge - Primary Care AnswersBack to Primary Care Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/4/2017.
Forum Name: Oral and dental diseases
Question: SWEET MOUTH TASTE
|mhaelal - Wed Feb 23, 2005 5:20 am|
Few days ago I start having very sweet taste in my mouth. I don't feel sick or anything. I am 112pounds, 5'3'',exercise, eat1200calorie and drink 64 onces water a day. The only think I did, I was taking few days ago couple celebrex pills for my right arm pain. Also I like to mention that for a month I was having 6to 8 cloves of garlic with every dinner meal. Can any of those things be the problem?Please let me know what to do. I am concern. Thank you.
|Theresa Jones, RN - Wed Feb 23, 2005 2:31 pm|
Celebrex nor garlic probably should not leave a sweet taste in your mouth. With the absence of any infection, do you have a fruity breath odor? Have you had any excessive thirst or frequent urination? Some of these symptoms may be a sign of Diabetes. In my opinion an endocrine or metabolic disorder is one of the first things I would consider with the above symptoms in the absence of any infection etc.
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.